# SDR KBM2006F00166

- Difficulty date: May 7, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transmitter
- Part number: 642792002
- Part serial: 1422
- Condition: Inoperative
- Location: Fuel Press Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE TRANSMITTER, FUEL GAUGE INOPERATIVE.  REMOVED AND REPLACED.  (K)
